×

zbMATH — the first resource for mathematics

Explicit solution of a class of higher-order abstract Cauchy problems. (English) Zbl 0208.38603

MSC:
47A05 General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
46B99 Normed linear spaces and Banach spaces; Banach lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hille, E, Une généralisation du problème de Cauchy, Ann. inst. Fourier (Grenoble), 4, 31-48, (1953) · Zbl 0055.34503
[2] Carroll, R, Some differential problems related to spectral theory in several operators, Alti accad. naz. lincei, cl. sci. fiz. mat. natur. rend., 8, 39, (1965)
[3] Friedman, Avner, Singular perturbations for the Cauchy problem, J. diff. eqs., 5, 226-261, (1969) · Zbl 0182.42301
[4] Bobisud, L.E; Calvert, James, Singularly perturbed differential equations in a Hilbert space, J. math. anal. appl., 30, 113-127, (1970) · Zbl 0197.41401
[5] Gel’fand, I.M; Shilov, G.E, ()
[6] Hille, E; Phillips, R, Functional analysis and semi-groups, (1957), Amer. Math. Soc
[7] Hersh, R, Direct solution of general one-dimensional linear parabolic equation via an abstract Plancherel formula, (), 648-654 · Zbl 0179.43001
[8] Romanoff, N.P, On one-parameter groups of linear transformations, I, Ann. of math., 48, 216-233, (1947) · Zbl 0038.16702
[9] Bragg, L.R; Dettman, J.W, Related problems in partial differential equations, Bull. amer. math. soc., 74, 375-378, (1968) · Zbl 0156.32804
[10] Griego, R.J; Hersh, R, Random evolutions, Markov chains, and systems of partial differential equations, (), 305-308 · Zbl 0174.15401
[11] Friedman, Avner, Generalized functions and partial differential equations, (1963), Prentice-Hall New York · Zbl 1121.46001
[12] Bade, W.G, An operational calculus for operators with spectrum in a strip, Pacific J. math., 3, 257-290, (1953) · Zbl 0050.34303
[13] {\scL. Bobisud and R. Hersh}, Perturbation and Approximation Theory for Higher-Order Abstract Cauchy Problems, Rocky Mountain J. Math., in press. · Zbl 0249.34048
[14] Donaldson, J.A; Hersh, R, A perturbation series for Cauchy’s problem for higher-order abstract parabolic equations, () · Zbl 0203.10203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.